# SDR 9710109944

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1309T
- Make and model: Doug DC-9-31
- Aircraft serial: 47316
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: V3601
- Condition: Malfunctioned
- Location: Rt Throttle
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, ALL THREE RED LANDING GEAR UNSAFE LIGHTS REMAINED ON AFTER GEAR RETRACTION.  CREW RECYCLED GEAR AND CIRCUIT BREAKER WITH SAME RESULTS.  FLIGHT WAS CONTINUED TO DESTINATION PER COCKPIT OPERATING PROCEDURES.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED RIGHT THROTTLE SWITCH PACK S1-318, OPERATIONAL CHECK NORMAL ON GEAR CYCLE.
